zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems for generalized contractions in ordered metric spaces. (English) Zbl 1142.47033
The authors present some fixed point results for self-generalized contractions in ordered metric spaces. These results generalize some recent results of A. C. M. Ran and M. C. Reurings [Proc. Am. Math. Soc. 132, No. 5, 1435–1443 (2004; Zbl 1060.47056)] as well as J. J. Nieto and R. Rodríguez-Lopez [Order 22, No. 3, 223–239 (2005; Zbl 1095.47013); Acta Math. Sin. Engl. Ser. 23, 2205–2212 (2007; Zbl 1140.47045)], in terms of Picard operators [cf. I. A. Rus, Sci. Math. Jpn. 58, No. 1, 191–219 (2003; Zbl 1031.47035)]. Moreover, for the case of generalized φ-contractions, a fixed point theorem is established, as a modification of that of R. P. Agarwal, M. A. El–Gebeily, and D. O’Regan [Appl. Anal. 87, No. 1, 109–116 (2008; Zbl 1140.47042)]. Some applications are given to Fredholm and Volterra type integral equations.

47H10Fixed point theorems for nonlinear operators on topological linear spaces
54H25Fixed-point and coincidence theorems in topological spaces
47H07Monotone and positive operators on ordered topological linear spaces
47H09Mappings defined by “shrinking” properties
[1]R.P. Agarwal, M.A. El-Gebeily, D. O’Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal., in press
[2]Drici, Z.; Mcrae, F. A.; Devi, J. Vasundhara: Fixed point theorems in partially ordered metric spaces for operators with PPF dependence, Nonlinear anal. 7, 641-647 (2007) · Zbl 1127.47049 · doi:10.1016/j.na.2006.06.022
[3]Fréchet, M.: LES espaces abstraits, (1928) · Zbl 54.0614.02
[4]Hadžić, O.; Pap, E.; Radu, V.: Generalized contraction mapping principles in probabilistic metric spaces, Acta math. Hungar. 101, 131-138 (2003) · Zbl 1050.47052 · doi:10.1023/B:AMHU.0000003897.39440.d8
[5]Hadžić, O.; Pap, E.: Fixed point theory in probabilistic metric spaces, (2001)
[6]Jachymski, J.; Jóźwik, I.: Nonlinear contractive conditions: A comparison and related problems, Banach center publ. 77, 123-146 (2007) · Zbl 1149.47044 · doi:http://journals.impan.gov.pl/bc/Cont/bc77-0.html
[7]Nieto, J. J.; Rodríguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[8]Nieto, J. J.; Pouso, R. L.; Rodríguez-López, R.: Fixed point theorem theorems in ordered abstract sets, Proc. amer. Math. soc. 135, 2505-2517 (2007) · Zbl 1126.47045 · doi:10.1090/S0002-9939-07-08729-1
[9]Nieto, J. J.; Rodríguez-López, R.: Existence and uniqueness of fixed points in partially ordered sets and applications to ordinary differential equations, Acta math. Sin. (Engl. Ser.) 23, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[10]Petruşel, A.; Rus, I. A.: Fixed point theorems in ordered L-spaces, Proc. amer. Math. soc. 134, 411-418 (2006) · Zbl 1086.47026 · doi:10.1090/S0002-9939-05-07982-7
[11]Ran, A. C. M.; Reurings, M. C.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[12]Rus, I. A.: Generalized contractions and applications, (2001)
[13]Rus, I. A.: Picard operators and applications, Sci. math. Jpn. 58, 191-219 (2003)
[14]Rus, I. A.; Petruşel, A.; Petruşel, G.: Fixed point theory 1950 – 2000: romanian contributions, (2002) · Zbl 1005.54037